MAUDE Adverse Event Report: Encore Medical L.P DJO SURGICAL; AR, SMALL SOCKET INSERT, 36MM SEMI CONSTRAINED +4 Eplus

Encore Medical L.P DJO SURGICAL; AR, SMALL SOCKET INSERT, 36MM SEMI CONSTRAINED +4 Eplus
Catalog Number 509-03-436
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 09/03/2026
Type of Reportable Event Serious Injury

Brand Name
DJO SURGICAL
Common Device Name
AR, SMALL SOCKET INSERT, 36MM SEMI CONSTRAINED +4 Eplus
Manufacturer (Section D)
Encore Medical L.P
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
Encore Medical L.P
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key50812637
Report Number1644408-2026-01937
Device Sequence Number13316587
Product Code KWS
UDI-Device Identifier00190446257622
UDI-Public00190446257622
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
kws
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number509-03-436
Device Lot Number958W1206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale